U.S. doctors online nowAsk doctors free
VA
A 27-year-old female asked:

I had dental work earlier i received 5 injections of novocain (procaine) was still painful. hours later i still have weakness and numbing in my right arm and leg?

3 doctor answers8 doctors weighed in
Dr. Howard Schneider
Pediatric Dentistry 35 years experience
See medical doctor: Dental local anesthetic injections DO NOT cause weakness and numbing of arms and legs. Something else is going on. It might be anxiety or another medical condition, but what you describe is not directly caused by the injections you had. Please call your medical doctor for an evaluation ASAP.
Dr. Bennett Machanic
Neurology 53 years experience
? CVA: Agree that the local injections have nothing to do with your problems in the right arm and leg. You need to have this looked at ASAP, as there is a possibility you may be experiencing a stroke, or other focal neurological event. Best you visit nearby Emerg Dept and get evaluated.
Dr. Arnold Malerman
Orthodontics 54 years experience
ER, Now: Local anesthetic will not cause systemic weakness/numbing. Concern is CVA (Stroke). Please have someone take you (do NOT drive yourself), or call ambulance, to ER immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 11, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.